Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 1, NWS Cleveland, OH

January 4, 2015Lake County, Ohio

NWS Cleveland, OH issued this river flood warning at Jan 4, 2015, 10:48 AM EST for Lake County, Ohio. It took effect at Jan 4, 2015, 11:53 AM EST. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Jan 4, 2015, 10:48 AM EST (15:48 UTC)
In effect from
Jan 4, 2015, 11:53 AM EST
Expired
Jan 4, 2015, 11:00 PM EST
In force
11 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Lake County, OH

The radar

The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 8.45 ft at Jan 4, 2015, 12:00 PM EST.

actionminormoderate5101501/0401/0501/06
Action stage
8 ft
Minor stage
12.5 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WGUS41 KCLE 041548
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1048 AM EST SUN JAN 4 2015

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  GRAND RIVER AT PAINESVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC085-042348-
/O.NEW.KCLE.FL.W.0001.150104T1653Z-150105T0400Z/
/PNVO1.1.ER.150104T1653Z.150104T1800Z.150104T2200Z.NO/
1048 AM EST SUN JAN 4 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GRAND RIVER AT PAINESVILLE
* FROM THIS MORNING UNTIL THIS EVENING
* AT  9:30 AM SUNDAY THE STAGE WAS...7.6 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND RISE TO
  NEAR 8.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE THIS AFTERNOON.
* AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE 
  METROPARK SOUTH OF PAINESVILLE. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$
1 follow-up statement
107 
WGUS81 KCLE 050113
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
813 PM EST SUN JAN 4 2015

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  GRAND RIVER AT PAINESVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC085-050143-
/O.CAN.KCLE.FL.W.0001.000000T0000Z-150105T0400Z/
/PNVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
813 PM EST SUN JAN 4 2015

THE FLOOD WARNING IS CANCELLED FOR THE GRAND RIVER AT PAINESVILLE.
* AT 7:30 PM SUNDAY THE STAGE WAS 7.6 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL BELOW FLOOD STAGE.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jan 4, 10:13 AM EST, 35 minutes earlier.

Area forecast discussion, Jan 4, 10:13 AM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1013 AM EST SUN JAN 4 2015

.SYNOPSIS...
LOW PRESSURE MOVING NORTH OF LAKE ERIE WILL DEEPEN TODAY PULLING
DOWN GUSTY WINDS. TEMPERATURES WILL FALL AS A COLD FRONT MOVES
EAST OF THE AREA THIS MORNING. ARCTIC HIGH PRESSURE WILL BUILD
EAST ON MONDAY. A CLIPPER LOW PRESSURE SYSTEM WILL CROSS THE AREA
ON TUESDAY. A REINFORCING ARCTIC COLD FRONT WILL BRING THE COLDEST
AIR OF THE SEASON BY WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...ADJUSTED MOST HOURLY GRIDS FOR THE DAY BUT GENERAL
FORECAST UNCHANGED. COLD FRONT NOW ACROSS EASTERN COUNTIES AND
WILL BE OUT OF THE AREA WITHIN THE NEXT COUPLE HOURS. IN ITS WAKE
A DRY SLOT WAS MOVING INTO THE WESTERN AND CENTRAL COUNTIES.
EXPECT LIGHT PRECIP TO MOVE BACK INTO THE AREA FROM THE WEST
THROUGH THE AFTERNOON WITH WRAP AROUND MOISTURE. CONTINUED THE
CHANCE POPS FOR SNOW WEST AND RAIN/SNOW EAST. MAIN PROBLEM FOR
TODAY WILL BE WINDS. EXPECT WINDS WILL INCREASE THROUGH THE LATE
MORNING PEAKING EARLY AFTERNOON BEFORE DROPPING BACK A BIT AS PER
HRRR. GUSTS AROUND 40MPH POSSIBLE. THIS EVENING WINDS SHOULD
INCREASE AGAIN AND SHOULD BE HIGHEST ACROSS NERN LAKESHORE.

ORIGINAL...IT WILL REMAIN UNSEASONABLY WARM AHEAD OF THE FRONT
THIS MORNING. THE COLD FRONT SHOULD BE EAST OF THE FORECAST AREA
BY LATE MORNING. THE FLOW IS SOUTHWEST BEHIND THE FRONT SO THE
COLDER AIR WILL TAKE A ROUND- ABOUT TRIP TO FILTER IN. TEMPS WILL
DROP OFF RELATIVELY SLOWLY. THE SHOWERS SHOULD LIFT NORTHEAST
FAIRLY QUICKLY THIS MORNING. CANNOT RULE OUT THUNDER BUT IT WOULD
BE ISOLATED. A FINE LINE OF SHOWERS HAS DEVELOPED ALONG THE
FRONT... MAINLY SOUTH OF COLUMBUS. WILL HAVE TO MONITOR IT TO SEE
IF IT CAN EXPAND NORTH AND BRING A RISK OF GUSTY WINDS.

WINDS WILL PICK UP NICELY TODAY BEHIND THE FRONT... PROBABLY 20 TO 30
MPH GUST 40 MPH WITH LOCALLY STRONGER GUSTS ACROSS NORTHEAST OHIO
AND NORTHWEST PA. WRAP AROUND PRECIPITATION ASSOCIATED WITH THE
TROUGH SHOULD LIFT MAINLY NORTHEAST AND WILL LIKELY JUST BRUSH
THE AREA. IT WILL BE COLD ENOUGH TO CHANGE TO SNOW FROM WEST TO
EAST LATER...REACHING NORTHWEST OHIO THIS AFTERNOON...THE I-71
CORRIDOR BY LATE AFTERNOON...AND THE OH/PA BORDER AND POINTS EAST
THIS EVENING. PROBABLY NOT COLD ENOUGH AND NOT ENOUGH SNOW TO
CAUSE ANY PROBLEMS TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
THE RESIDUAL SNOW SHOWERS/FLURRIES TONIGHT WILL TRANSITION TO LAKE EFFECT
SNOW AND COLD ADVECTION FLURRIES AS THE ARCTIC SLAP PUSHES IN. THE
AIR MASS WILL DRY RELATIVELY QUICKLY BUT THE WESTERLY FLOW LEAVES
OPEN THE CHANCE FOR SOME DECENT BANDS OF SNOW INTO THE PRIMARY SNOW
BELT LATE TONIGHT INTO MONDAY. THE INVERSION WILL LOWER AND SOME
SHEAR WILL DEVELOP ON MONDAY BUT SCATTERED LAKE EFFECT SNOW SHOWERS
WILL CONTINUE IN THE SNOWBELT. ELSEWHERE THE FLURRIES SHOULD END.
TEMPERATURES WILL NOT RECOVER MUCH ON MONDAY AND WILL STAY IN THE
TEENS. WIND CHILLS WILL BE BELOW ZERO ESPECIALLY IN THE MORNING.

A CLIPPER ASSOCIATED WITH A REINFORCING PUSH OF ARCTIC AIR WILL
CROSS THE AREA LATE MONDAY NIGHT INTO TUESDAY. A PERIOD OF SYNOPTIC
SNOW IS LIKELY. WITH THE HIGH LIQUID TO SNOW RATIO THERE WILL
LIKELY BE AT LEAST SEVERAL INCHES OF SNOW AND I SUSPECT WE MAY
NEED AN ADVISORY. COLDER AGAIN TUESDAY NIGHT INTO WEDNESDAY WITH
ANOTHER SURGE OF ARCTIC AIR. TEMPERATURES WILL DIVE DOWN TOWARD
ZERO WITH WIND CHILLS COLD ENOUGH FOR A WIND CHILL ADVISORY BY
WEDNESDAY. LAKE EFFECT SNOW WILL SHIFT INLAND AS THE WIND VEERS
MORE NORTHWESTERLY WEDNESDAY AND A DECENT LAKE EFFECT EVENT IS
LIKELY GIVEN THE TROUGH ALOFT AND THE LONGER DURATION OF THE SNOW
FROM LATE TUESDAY NIGHT INTO THURSDAY.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
VERY COLD AIR WILL BE IN PLACE TO START THE EXTENDED FORECAST WITH
HIGH TEMPERATURES STRUGGLING TO RECOVER TO 10 DEGREES AGAIN ON
THURSDAY. WINDS OF 10-15 MPH WILL CONTRIBUTE TO WIND CHILL VALUES
REMAINING BELOW ZERO THROUGH THE DAY. WINDS WILL BACK AROUND TO THE
SOUTHWEST WHICH WILL FORCE LAKE EFFECT SNOW SHOWERS CLOSER TO THE
SHORELINE IN NE OH/NW PA. TEMPERATURES WILL TRY TO RECOVER INTO THE
UPPER TEENS ON FRIDAY BEFORE ANOTHER SHOT OF ARCTIC AIR ARRIVES
LATER IN THE DAY. TIMING CERTAINLY IN QUESTION THIS FAR OUT BUT
EXPECT WE WILL SEE LAKE EFFECT SNOW SHOWERS FLARE UP AGAIN. MODEL
DIFFERENCES INCREASE AS WE HEAD INTO NEXT WEEKEND WITH RESPECT TO
HOW LONG THE UPPER LEVEL TROUGH HOLDS ON OVER EASTERN NORTH AMERICA.
ECMWF HAS WARM ADVECTION RAMPING UP ON SATURDAY BUT WENT WITH MORE
OF A PERSISTENCE FORECAST WITH HIGHS STILL BELOW NORMAL ON SATURDAY.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
LOW PRESSURE OVER LAKE ERIE WILL DEEPEN AS IT TRACKS NORTHEAST
TODAY...PULLING A STRONG COLD FRONT EAST ACROSS THE AREA. SHOWERS
WILL CONTINUE TO MOVE NORTHEAST EARLY THIS MORNING...CLEARING ERI
BY 16Z. IFR CEILINGS IN PLACE ACROSS MUCH OF THE AREA TO START THE
TAF CYCLE WILL LIFT TO MVFR BEHIND THE COLD FRONT BY 16-18Z.
SOUTHWEST WINDS WILL INCREASE TO 15-20 KNOTS WITH GUSTS TO 30
KNOTS. BRIEF GUSTS OF 35 KNOTS ARE ALSO POSSIBLE. A BRIEF ROUND OF
LIGHT SNOW IS EXPECTED LATE THIS AFTERNOON BETWEEN 20-00Z AS
MOISTURE WRAPS BACK IN AROUND THE SYSTEM...GENERALLY BRINGING JUST
A DUSTING. WINDS WILL SHIFT TO THE WEST BY TONIGHT BUT WILL
CONTINUE TO GUST TO 25-30 KNOTS. LAKE EFFECT SNOW SHOWERS WILL
INCREASE THIS EVENING ACROSS NW PA AND WILL IMPACT ERI AT TIMES.
MINOR ACCUMULATIONS OF 1 TO 3 INCHES POSSIBLE AT ERI TONIGHT.

.OUTLOOK...VFR MAY RETURN BRIEFLY ON MONDAY THEN NON VFR AGAIN
TUESDAY WITH ACCUMULATING SNOW. NON VFR WEDNESDAY WITH LAKE EFFECT
SNOW CONTINUING. BY THURSDAY NON- VFR SHOULD BE LIMITED TO FAR NE
OH/NW PA.

&&

.MARINE...
LOW PRESSURE LOCATED OVER WESTERN LAKE ONTARIO WILL TRACK
NORTHEAST INTO QUEBEC TODAY. THIS SYSTEM WILL FINISH TAKING A
STRONG COLD FRONT ACROSS THE EAST END OF THE LAKE LAKE THIS
MORNING. SOUTHWEST WINDS WILL INCREASE TO 30-35 KNOTS FROM THE
ISLANDS EASTWARD BY EARLY THIS AFTERNOON. HAVE BEGUN THE GALE
WARNING IMMEDIATELY AS 18Z MAY BE A BIT TOO LATE FOR THE START OF
THE GALES. COLD ADVECTION AND MIXING DEPTHS INCREASE THIS EVENING
WITH WINDS SHIFTING TO THE WEST WITH 35 KNOT GALES. THE GALE
WARNING MAY NEED TO BE EXTENDED FOR A FEW HOURS ON THE EAST END OF
THE LAKE WHERE WINDS ARE FORECAST TO HOLD AROUND 30 KNOTS INTO
EARLY MONDAY. A LOW WATER ADVISORY HAS ALSO BEEN ISSUED FOR THE
WESTERN BASIN OF LAKE ERIE FROM 18Z-06Z. WATER LEVELS ARE FORECAST
TO DROP TO BETWEEN 6 INCHES AND A FOOT BELOW THE CRITICAL MARK FOR
SAFE NAVIGATION.

WINDS WILL DECREASE INTO MONDAY NIGHT AS HIGH PRESSURE BUILDS ACROSS
THE LAKE. ANOTHER ARCTIC COLD FRONT IS FORECAST TO MOVE ACROSS THE
LAKE ON TUESDAY NIGHT WITH WEST TO NORTHWEST WINDS INCREASING TO 30
KNOTS. WILL HAVE TO KEEP AN EYE ON THIS DEVELOPING STORM WITH A
CHANCE OF REACHING GALES AGAIN. WINDS WILL GRADUALLY DECREASE
WEDNESDAY NIGHT INTO THURSDAY AS THEY BACK AROUND TO THE
SOUTHWEST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 1 AM EST MONDAY FOR LEZ061-143>149-163>169.
     LOW WATER ADVISORY UNTIL 1 AM EST MONDAY FOR LEZ142>144-
     162>164.
     SMALL CRAFT ADVISORY UNTIL 10 AM EST MONDAY FOR LEZ142.

&&

SYNOPSIS...KOSARIK
NEAR TERM...TK/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...KEC
AVIATION...KEC
MARINE...KEC/OUDEMAN
Hazardous weather outlook, Jan 4, 5:15 AM EST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
515 AM EST SUN JAN 4 2015

OHZ003-006>010-017>023-027>033-036>038-047-051015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
515 AM EST SUN JAN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

WINDS GUSTS TO 40 MPH ARE POSSIBLE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SNOW LATE MONDAY NIGHT AND TUESDAY WILL LIKELY ACCUMULATE SEVERAL
INCHES. VERY COLD WEATHER IS EXPECTED WEDNESDAY AND THURSDAY WITH
WIND CHILLS BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142-162-051015-
MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
515 AM EST SUN JAN 4 2015

...LOW WATER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-051015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
515 AM EST SUN JAN 4 2015

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ143-144-163-164-051015-
RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
515 AM EST SUN JAN 4 2015

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
MONDAY...
...LOW WATER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011>014-089-PAZ001>003-051015-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
515 AM EST SUN JAN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

WINDS GUSTS AROUND 40 MPH ARE POSSIBLE FROM LATE THIS MORNING
THROUGH ABOUT MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SNOW LATE MONDAY NIGHT AND TUESDAY WILL LIKELY ACCUMULATE SEVERAL
INCHES. SIGNIFICANT LAKE EFFECT SNOW IS POSSIBLE WEDNESDAY INTO
EARLY THURSDAY. VERY COLD WEATHER IS EXPECTED WEDNESDAY AND
THURSDAY WITH WIND CHILLS BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 4:46 AM ESTLow Water AdvisoryCLE23 hr
Jan 4, 4:46 AM ESTSmall Craft AdvisoryCLE4 days
Jan 4, 2:38 PM ESTRiver Flood WarningCLELorain16 hr
Jan 4, 2:38 PM ESTRiver Flood WarningCLETrumbull25 hr
Jan 4, 3:26 PM ESTLake Effect Snow AdvisoryCLEAshtabula, Geauga, Lake30 hr
Jan 4, 3:26 PM ESTWinter Storm WatchCLEAshland, Crawford, Hancock, Holmes, Knox, Marion and 5 more12 hr

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.